Follow
erwin topp paredes
erwin topp paredes
Verified email at usach.cl
Title
Cited by
Cited by
Year
Existence and uniqueness for parabolic problems with Caputo time derivative
E Topp, M Yangari
Journal of Differential Equations 262 (12), 6018-6046, 2017
502017
Regularity results and large time behavior for integro-differential equations with coercive Hamiltonians
G Barles, S Koike, O Ley, E Topp
Calculus of Variations and Partial Differential Equations 54, 539-572, 2015
252015
Lipschitz regularity for integro-differential equations with coercive Hamiltonians and application to large time behavior
G Barles, O Ley, E Topp
Nonlinearity 30 (2), 703, 2017
212017
Fractional decay bounds for nonlocal zero order heat equations
E Chasseigne, P Felmer, JD Rossi, E Topp
Bulletin of the London Mathematical Society 46 (5), 943-952, 2014
162014
Existence, nonexistence and multiplicity results for nonlocal Dirichlet problems
G Dávila, A Quaas, E Topp
Journal of Differential Equations 266 (9), 5971-5997, 2019
152019
Fractional truncated Laplacians: representation formula, fundamental solutions and applications
I Birindelli, G Galise, E Topp
Nonlinear Differential Equations and Applications NoDEA 29 (3), 26, 2022
132022
Continuous viscosity solutions for nonlocal Dirichlet problems with coercive gradient terms
G Dávila, A Quaas, E Topp
Mathematische Annalen 369, 1211-1236, 2017
112017
Existence, uniqueness, and asymptotic behavior for nonlocal parabolic problems with dominating gradient terms
G Barles, E Topp
SIAM Journal on Mathematical Analysis 48 (2), 1512-1547, 2016
102016
Uniform equicontinuity for a family of zero order operators approaching the fractional Laplacian
P Felmer, E Topp
Communications in Partial Differential Equations 40 (9), 1591-1618, 2015
102015
Existence and uniqueness for integro-differential equations with dominating drift terms
E Topp
Communications in Partial Differential Equations 39 (8), 1523-1554, 2014
92014
Some results for the large time behavior of Hamilton-Jacobi equations with Caputo time derivative
O Ley, E Topp, M Yangari
arXiv preprint arXiv:1906.06625, 2019
72019
Lipschitz regularity for censored subdiffusive integro-differential equations with superfractional gradient terms
G Barles, E Topp
Nonlinear Analysis 131, 3-31, 2016
62016
Concentrating solutions of the Liouville equation with Robin boundary condition
J Dávila, E Topp
Journal of Differential Equations 252 (3), 2648-2697, 2012
62012
Cauchy problem and periodic homogenization for nonlocal Hamilton–Jacobi equations with coercive gradient terms
M Bardi, A Cesaroni, E Topp
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 150 (6 …, 2020
52020
The nonlocal inverse problem of Donsker and Varadhan
G Dávila, E Topp
Journal of Functional Analysis 284 (9), 109885, 2023
42023
Interior regularity results for fractional elliptic equations that degenerate with the gradient
D Dos Prazeres, E Topp
Journal of Differential Equations 300, 814-829, 2021
42021
Weakly coupled systems of parabolic Hamilton–Jacobi equations with Caputo time derivative
E Topp, M Yangari
Nonlinear Differential Equations and Applications NoDEA 25, 1-24, 2018
42018
Large solutions for a class of semilinear integro-differential equations with censored jumps
JD Rossi, E Topp
Journal of Differential Equations 260 (9), 6872-6899, 2016
42016
Convergence results for a class of nonlinear fractional heat equations
P Felmer, E Topp
Israel Journal of Mathematics 198 (1), 1-34, 2013
42013
Periodic homogenization for weakly elliptic Hamilton-Jacobi-Bellman equations with critical fractional diffusion
A Ciomaga, D Ghilli, E Topp
Communications in Partial Differential Equations 47 (1), 1-38, 2022
32022
The system can't perform the operation now. Try again later.
Articles 1–20